# SDR 96ZZZM958

- Difficulty date: May 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N5342L
- Make and model: Doug DC-9-32
- Aircraft serial: 47278
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hyd Line
- Part number: 31220018CR0360
- Condition: Chafed
- Location: Rt Hyd Syst
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

FLT NR 340 - JAX-ATL - AT CRUISE ALTITUDE, THE RIGHT HYDRUALIC SYSTEM PRESSURE AND QUANTITY WENT TO ZERO.  USED MANUAL GEAR EXTENSION AND ABNORMAL CHECK LIST, LANDED NORMALLY.  FOUND HOLE CHAFFED IN AUX PUMP HYDRAULIC LINE.  REMOVED AND REPLACED THE HYDRAULIC LINE AND SERVICED RIGHT HYDRAULIC SYSTEM TO PROPER LEVEL WITH SKYDROL, OPS CHECK SYSTEM WITH PRESSURE ON.
